# SDR FDEA201011154379

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK TOP HAS DOUBLE HOLES.  BS 740 TO 760 RBL 45.50.  FOUND DOUBLE HOLES AT FLANGE OUT OF LIMITS IAW SRM 53-00-52, DETAIL "G", FIG 101 PG 101.  R & R SEAT TRACK IAW SRM 51-40-02 AND 51-20-05 AT BS 640- 780, RBL 45.50.  MAJOR REPAIR.
